Translator Disclaimer
May 2008 On randomized stopping
István Gyöngy, David Šiška
Bernoulli 14(2): 352-361 (May 2008). DOI: 10.3150/07-BEJ108

Abstract

A general result on the method of randomized stopping is proved. It is applied to optimal stopping of controlled diffusion processes with unbounded coefficients to reduce it to an optimal control problem without stopping. This is motivated by recent results of Krylov on numerical solutions to the Bellman equation.

Citation

Download Citation

István Gyöngy. David Šiška. "On randomized stopping." Bernoulli 14 (2) 352 - 361, May 2008. https://doi.org/10.3150/07-BEJ108

Information

Published: May 2008
First available in Project Euclid: 22 April 2008

zbMATH: 1157.60316
MathSciNet: MR2544091
Digital Object Identifier: 10.3150/07-BEJ108

Rights: Copyright © 2008 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 2 • May 2008
Back to Top